# SDR SWAA117757

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 15,382 hours, 9,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOK LOOSE.  SECURED HOOK PER MM.
